Uniqueness and error analysis for Hamilton-Jacobi equations with discontinuities

Deckelnick, Klaus and Elliott, Charles M (2004) Uniqueness and error analysis for Hamilton-Jacobi equations with discontinuities. Interfaces and Free Boundaries, 6 (3). pp. 329-349. ISSN 1463-9963

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 19:31
Last Modified: 27 Apr 2012 08:31
URI: http://sro.sussex.ac.uk/id/eprint/20987
📧 Request an update